Metrics

From
Using Differentiation Term by Term Theorem to Study the Partial Differential Problems by Chii-Huei Yu Turkish Journal of Analysis and Number Theory. 2013, 1(1), 63-68 doi:10.12691/tjant-1-1-13
Views
16502
Html 15528
Abstract 974
31 December 2013 (publication date) through 30 January 2023 *
18.49 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 7582
PDF3052
Epub1682
XML2096
PPT0
Figures378
Tables374
Export: 4103
RIS1304
BibTex1414
Endnote1385
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
2
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com